Alert archive / New York / Flash Flood Warnings in 2005
Flash Flood Warning 29, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Jun 29, 2005, 4:24 PM EDT for Hamilton County, Warren County, New York. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2005, 4:24 PM EDT (20:24 UTC)
- Expired
- Jun 29, 2005, 10:15 PM EDT
- In force
- 6 hr
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
Counties Hamilton County, NY, Warren County, NY
The radar
The Ft Drum radar (KTYX), 104 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 86 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.4 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1143 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 671 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KALY 292026
FFWALY
NYC041-113-300215-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
424 PM EDT WED JUN 29 2005
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HAMILTON COUNTY IN EASTERN NEW YORK
WARREN COUNTY IN EAST CENTRAL NEW YORK
* UNTIL 1015 PM EDT
* AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ONE TO TWO AND A HALF INCHES OF RAIN FROM SEVERAL THUNDERSTORMS
OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE EATON
CAMPGROUND...LAKE DURANT CAMPGROUND...GOLDEN BEACH CAMPGROUND...
FORKED LAKE PUBLIC CAMPGROUND...EAGLE POINT CAMPGROUND...
CHESTERTOWN...BROWN TRACT POND CAMPGROUND...RIPARIUS...RAQUETTE
LAKE...NORTH CREEK...CHRISTIAN HILL...EDWARDS HILL...JOHNSBURG...
INDIAN LAKE AND BLUE MOUNTAIN LAKE.
ADDITIONAL RAINFALL AMOUNTS OF TWO TO FOUR INCHES ARE POSSIBLE IN
THE WARNED AREA.
THESE STORMS ARE MOVING SOUTHEAST AND WILL EVENTUALLY IMPACT THE
NORTHWAY FROM WARRENSBURG NORTHWARD.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
LAT...LON 4384 7482 4338 7374 4373 7361 4409 7451
4406 7484
$$
GJM3 follow-up statements
000
WGUS71 KALY 292156
FFSALY
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
550 PM EDT WED JUN 29 2005
NYC041-113-300215-
HAMILTON NY-WARREN NY-
550 PM EDT WED JUN 29 2005
...A FLASH FLOOD WARNING CONTINUES UNTIL 1015 PM EDT FOR WARREN AND
NORTHERN HAMILTON COUNTIES...
AT 547 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH VERY HEAVY RAIN BETWEEN DIAMOND POINT AND PARADISE
BEACH...INCLUDING LAKE GEORGE VILLAGE. RADAR ESTIMATED RAINFALL
AMOUNTS IN THIS AREA ARE ONE TO TWO AND A HALF INCHES...WITH FLASH
FLOODING POSSIBLE. ANOTHER INCH OR TWO IS POSSIBLE OVER THE NEXT
HOUR OR TWO.
THE AREA OF HEAVIEST RAIN IS DRIFTING SOUTHWARD TOWARD GLENS FALLS
AND COULD PRODUCE FLASH FLOODING IN THAT AREA AS WELL.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
LAT...LON 4384 7482 4338 7374 4373 7361 4409 7451
4406 7484
$$
GJM000
WGUS71 KALY 292332
FFSALY
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
728 PM EDT WED JUN 29 2005
NYC041-113-300215-
HAMILTON NY-WARREN NY-
728 PM EDT WED JUN 29 2005
...A FLASH FLOOD WARNING CONTINUES UNTIL 1015 PM EDT FOR WARREN AND
NORTHERN HAMILTON COUNTIES...
AT 727 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF HEAVY RAIN ACROSS THE WARNED AREA. DOPPLER RADAR INDICATED
RAINFALL TOTALS BETWEEN 430 PM AND 730 PM OF THREE TO FOUR INCHES IN
HAMILTON COUNTY AND TWO AND A HALF TO THREE INCHES IN WARREN COUNTY.
ANOTHER ONE TO TWO INCHES OF RAIN IS POSSIBLE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
LAT...LON 4384 7482 4338 7374 4373 7361 4409 7451
4406 7484
$$
GJM/OKEEFE000
WGUS71 KALY 300042
FFSALY
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
841 PM EDT WED JUN 29 2005
NYC041-113-300051-
HAMILTON NY-WARREN NY-
841 PM EDT WED JUN 29 2005
...THE FLASH FLOOD WARNING FOR WARREN AND HAMILTON COUNTIES IS
CANCELLED...
HEAVY RAIN HAS EXITED THE COUNTIES. SCATTERED SHOWERS WILL LINGER
THROUGH THE NIGHT...BUT RAINFALL IS NOT EXPECTED TO RESULT IN
FLOODING.
LAT...LON 4384 7482 4338 7374 4373 7361 4409 7451
4406 7484
$$
GJM/OKEEFEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 4:00 AM EDT, 12 hours 24 minutes earlier.
Area forecast discussion, Jun 29, 4:00 AM EDT, 12 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 400 AM EDT WED JUN 29 2005 .SHORT TERM (TODAY THROUGH FRIDAY NIGHT)... COLD FRONT DROPS SOUTH INTO REGION TODAY/TONIGHT THEN LIFTS BACK TO THE NORTH THURSDAY. FRONT COMBINED WITH PASSAGE OF UPPER TROUGH WILL BE FOCUS FOR SHOWERS AND THUNDERSTORMS INTO THIS EVENING. SCATTERED CONVECTION TUESDAY EVENING GRADUALLY DIMINISHED BUT LARGE BLOB OF CONVECTION IN CENTRAL NEW YORK AT MIDNIGHT LASTED MUCH OF THE NIGHT. TENDENCY HAS BEEN TO SLOWLY WEAKEN AND TURN NORTHEAST SO IT MAY JUST BRUSH CWA. OTHER SHOWERS POPPING UP TO OUR SOUTH. WILL BLEND EARLY MORNING POPS INTO 60-70 POPS FOR THE AFTERNOON. DRIER AIR WILL WORK INTO EXTREME NORTHWEST AND WILL LOWER POP THERE BY LATE PM. NAM MODEL SOUNDINGS SHOW RELATIVELY SMALL INSTABILITY TODAY AND THAT COUPLED WITH WEAK WIND FIELD FIELDS SHOULD LIMIT SEVERE THREAT ALTHOUGH CANT RULE OUT ISOLATED PULSE SEVERE. NAM DEWPOINTS SEEM OK TODAY..BUT IT MAY BE UNDERESTIMATING TEMPERATURES. WITH 850 MB TEMPERATURES STILL NEAR 15C WONT TAKE MUCH SUN TO JUMP WELL ABOVE MET MOS AS WITNESSED BY TUESDAYS PROCEEDINGS AS READINGS JUMPED INTO THE MID 80S DESPITE CLOUDS INTO MID AFTERNOON. HEAVY RAIN WITH SLOW MOVING/TRAINING CELLS MAY BE MORE OF AN ISSUE. THURSDAY...RIDGE BUILDS BACK INTO AREA. NAM MODEL SOUNDINGS SHOW DECENT CAP. DONT EXPECT MUCH IF ANY CONVECTION. WILL LOWER POPS BUT LEAVE IN 20-30 RANGE FOR COLLABORATION PURPOSES. TEMPERATURES MAY AGAIN PUSH 90. FRIDAY AND FRIDAY NIGHT...STRONG COLD FRONT WILL BRING END TO HEAT AND HUMIDITY. IT WILL BRING OUR BEST THREAT OF SEVERE WEATHER. 850 MB FLOW STRENGTHENS TO NEAR 30 KTS AND 70-90 KT 250 MB APPROACHES LATE FRIDAY WITH MODEST DIVERGENCE PROGGED OVER AREA AT 00Z SATURDAY. LATE ARRIVAL OF FRONT SHOULD ALLOW FOR PLENTY OF HEATING. SPC DAY3 SLIGHT RISK. && .LONG TERM (FRIDAY NIGHT THROUGH MONDAY)... LESS WARM AND MUCH DRIER WEATHER FOR HOLIDAY WEEKEND. OVERALL OUR FORECASTS HAVE BEEN VERY CONSISTENT. A FEW GFS RUNS HAVE SHOWED A MINOR DISTURBANCE MOVING THROUGH SATURDAY...BUT 00Z RUN THIS MORNING LOOKS QUIET. WARMER AND MORE HUMID AIR BEGINS TO ARRIVE BY LATE MONDAY. 00Z GFS CONTINUES TO SUPPORT CURRENT TUESDAY FORECAST SHOWERS THREAT AS WEAK FRONT MOVES INTO THE NORTHEAST. && .CLIMO....CURRENT AVERAGE JUNE TEMP OF 72.6 WOULD PUT US TIED FOR 7TH WARMEST JUNE. WE COULD EDGE INTO SIXTH PLACES...ESPECIALLY IF WE CAN BUMP TEMPS UP TODAY WITH A LITTLE SUN. && .AVIATION...GENERALLY MVFR/VFR CONDITIONS WILL PERSIST THROUGH THE PERIOD. VSBYS GENERALLY 3-5SM BR-HZ WITH SCT025 UNTIL 09Z-11Z AT WHICH TIME SCT SHRA/TSRA WILL MOVE INTOREGION DROPPING VISIBILITIES TO 2SM AND OVC025. WILL STILL BE A THREAT OF SHRA/TSRA THROUGH THE AFTERNOON AND EARLY EVENING HOURS WITH MAINLY VFR CONDITIONS AND VSBYS MOSTLY P6SM. WINDS S-SW UNDER 10 KTS THROUGH THE PERIOD. && .FIRE WEATHER...MINIMUM RELATIVE HUMIDITY WILL BE RUNNING PRETTY HIGH TODAY AND THURSDAY WITH MINIMUM RH VALUES GENERALLY 50 TO 75 PERCENT. AS HAS BEEN THE CASE MOST NIGHTS...EXCELLENT RH RECOVERY EXPECTED TONIGHT WITH RH VALUES INCREASING TO 85 TO 100 PERCENT. SURFACE WIND WILL BE LIGHT SOUTH TO SOUTHWEST THROUGH THE PERIOD...LESS THAN 10 KNOTS. LOCALLY HEAVY RAINFALL EXPECTED AGAIN TODAY AND THURSDAY WITH SHRA/TSRA AS HUMID AIRMASS REMAINS IN PLACE. && .HYDROLOGY...MOST STREAMS AND RIVERS ARE NEAR NORMAL FOR THIS TIME OF THE YEAR. THAT MEANS LESS THAN HALF BANK FULL. RAINFALL OVER THE NEXT FEW DAYS MAY BE LOCALLY HEAVY. HOWEVER...IT IS NOT EXPECTED TO BE WIDESPREAD ENOUGH TO SUFFICIENTLY COVER ANY PARTICULAR RIVER BASIN TO PRODUCE SIGNIFICANT FLOODING. THE WEATHER WILL BECOME DRIER AND COOLER OVER THE WEEKEND. NO FLOODING DUE TO RAINFALL IS EXPECTED ON THE RIVERS IN EASTERN NEW YORK AND WESTERN NEW ENGLAND...BUT SMALL STREAMS AND CREEKS WILL BE SUSCEPTIBLE TO LOCALLY HEAVY RAINFALL. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NY...NONE. VT...NONE. &&
Hazardous weather outlook, Jun 29, 12:37 PM EDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 1237 PM EDT WED JUN 29 2005 CTZ001-013-MAZ001-025-NYZ053-054-060-061-065-066-VTZ013>015-301100- BENNINGTON VT-EASTERN COLUMBIA NY-EASTERN DUTCHESS NY- EASTERN RENSSELAER NY-EASTERN WINDHAM VT-NORTHERN BERKSHIRE MA- NORTHERN LITCHFIELD CT-SOUTHERN BERKSHIRE MA-SOUTHERN LITCHFIELD CT- WESTERN COLUMBIA NY-WESTERN DUTCHESS NY-WESTERN RENSSELAER NY- WESTERN WINDHAM VT- 1237 PM EDT WED JUN 29 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN VERMONT...THE BERKSHIRES...AND THE TACONICS. .DAY ONE... SEVERE THUNDERSTORMS AND FLASH FLOODING WILL CONTINUE ACROSS THE REGION BETWEEN 1230 PM AND 230 PM. AFTER 230 PM EXPECT A BREAK. ADDITIONAL THUNDERSTORMS ARE POSSIBLE AFTER 500 PM. SOME OF THESE LATER TODAY AND THIS EVENING MAY BE SEVERE AS WELL WITH WIND GUSTS TO 60 MPH AND HAIL TO ONE INCH. ANY STORMS THAT DEVELOP LATER TODAY WILL END BY 1000 PM. .DAYS TWO THROUGH SEVEN... ONLY ISOLATED THUNDERSTORMS THURSDAY. MORE WIDESPREAD THUNDERSTORMS FRIDAY AND FRIDAY EVENING WITH SOME POTENTIAL FOR SEVERE STORMS. A CHANCE OF THUNDERSTORMS TUESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY. NYZ032-033-038-041>043-082-083-301100- HAMILTON NY-NORTHERN FULTON NY-NORTHERN HERKIMER NY- NORTHERN SARATOGA NY-NORTHERN WARREN NY-NORTHERN WASHINGTON NY- SOUTHEAST WARREN NY-SOUTHERN HERKIMER NY- 1237 PM EDT WED JUN 29 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND SOUTHERN ADIRONDACKS. .DAY ONE... SCATTERED THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND THIS EVENING. SOME OF THESE STORMS MAY BE SEVERE WITH WIND GUSTS TO 60 MPH AND HAIL TO ONE INCH IN DIAMETER. IN ADDITION TO POSSIBLE SEVERE WEATHER...HEAVY RAIN...CAPABLE OF PRODUCING FLASH FLOODING IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN... ONLY ISOLATED THUNDERSTORMS THURSDAY. MORE WIDESPREAD THUNDERSTORMS FRIDAY AND FRIDAY EVENING WITH SOME POTENTIAL FOR SEVERE STORMS. A CHANCE OF THUNDERSTORMS TUESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY. NYZ039-040-047>052-058-059-063-064-084-301100- EASTERN ALBANY NY-EASTERN GREENE NY-EASTERN SCHENECTADY NY- EASTERN ULSTER NY-MONTGOMERY NY-SCHOHARIE NY-SOUTHERN FULTON NY- SOUTHERN SARATOGA NY-SOUTHERN WASHINGTON NY-WESTERN ALBANY NY- WESTERN GREENE NY-WESTERN SCHENECTADY NY-WESTERN ULSTER NY- 1237 PM EDT WED JUN 29 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CAPITAL DISTRICT...CATSKILLS AND MID HUDSON VALLEY. .DAY ONE... THERE IS A CHANCE OF THUNDERSTORMS AFTER 200 PM. SOME OF THESE STORMS MAY BE SEVERE WITH WIND GUSTS TO 60 MPH AND HAIL TO ONE INCH IN DIAMETER. IN ADDITION TO POSSIBLE SEVERE WEATHER...HEAVY RAIN...CAPABLE OF PRODUCING FLASH FLOODING IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN... ONLY ISOLATED THUNDERSTORMS THURSDAY. MORE WIDESPREAD THUNDERSTORMS FRIDAY AND FRIDAY EVENING WITH SOME POTENTIAL FOR SEVERE STORMS. A CHANCE OF THUNDERSTORMS TUESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY.
In the hours before
Local storm report, Jun 29, 11:31 AM EDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1131 AM EDT WED JUN 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG MANCHESTER CENTER 43.18N 73.04W
06/27/2005 BENNINGTON VT COUNTY OFFICIAL
TREES DOWN.
&&
OKEEFELocal storm report, Jun 29, 12:30 PM EDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1230 PM EDT WED JUN 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM FLASH FLOOD ATHENS 43.13N 72.57W
06/29/2005 WINDHAM VT TRAINED SPOTTER
CEMETERY ROAD WASHED OUT
1201 PM HEAVY RAIN ATHENS 43.13N 72.57W
06/29/2005 1.69 INCH WINDHAM VT TRAINED SPOTTER
OBSERVED IN 30 MINUTES.
1222 PM TSTM WND DMG GREAT BARRINGTON 42.19N 73.36W
06/29/2005 BERKSHIRE MA TRAINED SPOTTER
TREES DOWN.
&&
OKEEFELocal storm report, Jun 29, 1:08 PM EDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
108 PM EDT WED JUN 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM TSTM WND DMG EAST FISHKILL 41.55N 73.80W
06/29/2005 DUTCHESS NY LAW ENFORCEMENT
TREES DOWN.
1245 PM FLASH FLOOD PITTSFIELD 42.45N 73.26W
06/29/2005 BERKSHIRE MA TRAINED SPOTTER
MEADOW RD CLOSED DUE TO FLOODING.
&&
OKEEFELocal storm report, Jun 29, 1:19 PM EDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
119 PM EDT WED JUN 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLASH FLOOD FISHKILL 41.53N 73.89W
06/29/2005 DUTCHESS NY TRAINED SPOTTER
L STREET CLOSED DUE TO FLOODING.
0105 PM FLASH FLOOD ATHENS 43.13N 72.57W
06/29/2005 WINDHAM VT TRAINED SPOTTER
ATHENS BROOK AND BULL CREEK OUT OF BANKS.
&&
OKEEFEThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 10:41 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 36 min |
| Jun 29, 11:52 AM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 53 min |
| Jun 29, 11:56 AM EDT | Flash Flood Warning | ALY | Dutchess | 3 hr |
| Jun 29, 12:03 PM EDT | Flash Flood Warning | ALY | Columbia | 4 hr |
| Jun 29, 6:02 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 58 min |
| Jun 29, 6:12 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga | 63 min |
| Jun 29, 6:32 PM EDT | Flash Flood Warning | ALY | Saratoga | 4 hr |
| Jun 29, 7:02 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Washington | 58 min |
| Jun 29, 7:16 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery, Saratoga, Schenectady | 59 min |
| Jun 29, 7:52 PM EDT | Severe Thunderstorm Warning | ALY | Albany | 57 min |
Nearby
Flash Flood Warnings in New York, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.